# SDR CALA0500027

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 38,702 hours, 11,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE INTERCOSTAL CORRODED ON TOP SURFACE AT BS 680, RBL 56, WL 207.  THE CORRODED SECTION OF INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-01, FIGURE 7 AND 51-40-02, FIGURE 3 & 12.
